Antibiotics cause peripheral neuropathy plus other damaging side effects

Print Friendly, PDF & Email

antibiotic-pills(NaturalHealth365) A stunning 1 in 15 Americans – that’s 20 million people – have peripheral neuropathy. Peripheral neuropathy refers to issues with the peripheral nervous system that leads to nerve damage and symptoms such as muscle tingling, numbness and muscle weakness.  Today, we issue a major health alert about the side effects of Cipro.

Sadly, in advance cases, this condition can lead to a persistent burning pain, muscle wasting, paralysis, organ and breathing issues, and even organ failure. And, to top it off, conventionally-trained physicians rarely provide a solution.

What are the causes of peripheral neuropathy?

While the causes of peripheral neuropathy are primary linked to diabetes, a recent article in the Journal Neurology reported that the risk of peripheral neuropathy doubles in anyone who takes fluoroquinolones. Fluoroquinolones are a class of antibiotics with a host of alarming side effects; one of the most prescribed has the brand name Cipro. While most of Western medicine doesn’t think much about this product, David Perlmutter, M.D. has many reservations and reveals the hazards of peripheral neuropathy and fluoroquinolones such as Cipro in this YouTube video below:

Those who are diabetic can take steps to change their diet and lifestyle to help minimize the risk of peripheral neuropathy. Peripheral neuropathy caused by Cipro, however, is another matter; the risk factors and side effects of Cipro tend to be grossly understated.

In fact, despite the clear health risks, this drug continues to be prescribed in hospitals and clinics all around the United States.

The side effects of Cipro are horrible

Adverse reactions and side effects of Cipro in adult patients include diarrhea, nausea, migraines, abnormal liver function, vomiting, skin rash, abdominal pain, and pain in the extremities. Cardiovascular effects include palpitation, ventricular ectopy, atrial flutter, hypertension, angina, cerebral thrombosis, myocardial infarction, and cardiopulmonary arrest.

Do NOT ignore the health dangers linked to toxic indoor air.  These chemicals - the 'off-gassing' of paints, mattresses, carpets and other home/office building materials - increase your risk of headaches, dementia, heart disease and cancer.

 

Get the BEST indoor air purification system - at the LOWEST price, exclusively for NaturalHealth365 readers.  I, personally use this system in my home AND office.  Click HERE to order now - before the sale ends.

There are also an alarming number of central nervous system effects as well as gastrointestinal, musculoskeletal, renal and respiratory risks, among others. The list of possible side effects of Cipro is truly staggering, and it is also a primary cause of peripheral neuropathy.

Warning: Fluoroquinolones can cause permanent disability

While just about every drug on the market has some potential side effects, most are transient and tend to cease when the person stops taking the drug. However, when it comes to Cipro, this is not the case; a great many of the side effects of Cipro can be permanent, causing lifelong disability. The maker of Cipro does not disclose this fact anywhere on the warning label.

All fluoroquinolones have a black box warning, and Cipro now has two of them. More than half of the fluoroquinolones that were on the market in the past have been pulled due to their dangers and horrific side effects; however, Cipro and others such as Avelox and Levaquin remain in use.

The slogan of the medical profession is “Above all, do no harm.” The continued prescribing of fluoroquinolones like the antibiotic Cipro despite its grave risks is completely unethical. Cipro’s status as one of the top causes of peripheral neuropathy should result in a permanent ban.

Simply put, the fact that this crap is still on the market – despite being linked to so many health problems – is truly criminal.

References:
https://www.ninds.nih.gov/disorders/peripheralneuropathy/detail_peripheralneuropathy.htm
https://www.neurology.org/content/early/2014/08/22/WNL.0000000000000846.short
https://www.ciproispoison.com